| Model Number |
VA8086 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number has been provided and a lot history review will be performed.The sample has been returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8086, pta balloon dilatation catheter, allegedly experienced a retraction problem.This information was received from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8086, pta balloon dilatation catheter, allegedly experienced a retraction problem.This information was recieved from a single source.This malfunction invovled a patient with no consequences.The patient's age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed 1536 - retraction problem.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.